# SDR 05FDEA03230

- Difficulty date: October 5, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LEADING EDGE INBOARD FOUND CRACK 2 INCH LONG ON OUTBOARD EDGE LWR SIDE.  STOPPED DRILL CRACK AND INSTALLED REPAIR ANGLE IAW SRM 55-00-01 FIG 2 VOL III.
